# SDR 04FDEA02153

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 2R FR 40/41 TO 6 INCHES AFT OF FR 45 IS 1 CORRODED AND CRACKED AT FR 43 ON THE I/B SIDE FLANGE AND 2 CORRODED IN THE SCALLOP AREA 10 INCHES AFT OF FR 44 (LEVEL 2).  REMOVED AND REPLACED SEAT TRACK FROM FR40 TO FR 46 IAW SRM 51-72-10.
